Toggle Main Menu Toggle Search

ePrints

Patient satisfaction with two designs of implant supported removable overdentures; ball attachment and magnets

Lookup NU author(s): Professor Janice Ellis, Professor Angus Walls, Professor J Mark Thomason

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Ellis JS, Burawi G, Walls A, Thomason JM

Publication type: Article

Journal: Clinical Oral Implants Research

Year: 2009

Volume: 20

Issue: 11

Pages: 1293-1298

ISSN (print): 0905-7161

ISSN (electronic): 1600-0501

Publisher: Wiley-Blackwell Publishing, Inc.

URL: http://dx.doi.org/10.1111/j.1600-0501.2009.01810.x

DOI: 10.1111/j.1600-0501.2009.01810.x


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share